Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Less fluid and longer to get to ejaculation, 56 year old. Why ?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
my ejaculation has gotten low of fluid and longer to get there. 56 yr male
Posted Tue, 22 May 2012 in Men Sexual Problems
Answered by Dr. Praveen Tayal 3 hours later
Thanks for posting your query.
Thick semen with low fluid level is sometimes seen when you have intercourse after a long gap of time.
If this is the reason in your case then no treatment is needed. It will become normal once you start having sex more frequently.
Another option can be the infection of prostate gland. This can be diagnosed by having a culture and sensitivity of your semen sample.
The third possible reason can be a lowered production of male hormone - testosterone. Other symptoms may include weight gain, reduced mucle tone and strength, low energy, and mild irritability.This can be ruled out by having blood testosterone levels examined.

I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor